# SDR 2006UALA02043

- Difficulty date: October 21, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 30,780 hours, 3,997 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT 5R ILLUM WITH SW OFF POS.  REPLACED LT ASSY NO HELP. FOUND WIRING PROB.  5R DOOR IS CONSIDERED INOP.  FOUND OPEN WIRE W2088-004-20 BETWEEN DX323 PIN-3 AND TB214.  REPLACED WIRE W2088-004-20 PER WDM 33-31-61.EMERG LTS OPS CHK NORMALLY.
